Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
bigboi7435

HELP ME PLEASE!

im 17 and have had a few pimples here and there until about a year ago i started to get mass amounts of mild acne on my cheeks, and just my cheeks. I used differin for the 3 month period and it really improved alot, now all is left is the redmarks. yet i still continue to get large pimples on my cheeks, my mom asked me if i wanted to get anything stronger, currently on 200mg of minocycline, but i really dont want to go through another breakout period like i had with the differin. would i get another breakout if i went on stronger medication? thank you very much for your help.

Share this post


Link to post
Share on other sites

would accutane still cause a breakout period even if i had been using differin for the last 4 months? and could/would i still use differin on accutane?

Share this post


Link to post
Share on other sites

would accutane still cause a breakout period even if i had been using differin for the last 4 months? and could/would i still use differin on accutane?

Yea it would still cause a breakout I believe...and i'll let the more smart people answer the second part, but i'm almost sure you can't use differin when on accutane...

Share this post


Link to post
Share on other sites

would accutane still cause a breakout period even if i had been using differin for the last 4 months? and could/would i still use differin on accutane?

Yea it would still cause a breakout I believe...and i'll let the more smart people answer the second part, but i'm almost sure you can't use differin when on accutane...

I asked my pharmacist about this one - he gave me the A-OK for using both at the same time .. I use clindoxyl gel at night, differin in the day .. and I'm on mild accutane now .. we'll see how it goes.

Share this post


Link to post
Share on other sites

would accutane still cause a breakout period even if i had been using differin for the last 4 months? and could/would i still use differin on accutane?

Yea it would still cause a breakout I believe...and i'll let the more smart people answer the second part, but i'm almost sure you can't use differin when on accutane...

I asked my pharmacist about this one - he gave me the A-OK for using both at the same time .. I use clindoxyl gel at night, differin in the day .. and I'm on mild accutane now .. we'll see how it goes.

Share this post


Link to post
Share on other sites

wow that just boggles me that even after being on differin for 4 months that i would get yet again another breakout from accutane. interesting. my decision now is leaning more towards on not getting it because i dont want another breakout again, and i think my skin is getting more uder control by the day.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×